# SDR SIMA2025090283002

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N331SC
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17001006
- Aircraft time: 169 hours, 119 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 1701321F
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IDG 1 OFF BUS CAME ON EICAS AND APU FAULT AFTER DEPARTURE AROUND 3000 FT. A/I BACK TO DFW / EMERGENCY DECLARED / NOT AN OVER WT LANDING / MTX INSP. RAR MAIN GCU 1 IAW: AMM 24-21-19 OPC GOOD
